# SDR 2005FA0000620

- Difficulty date: April 13, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N2430Y
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8513002
- Engine: Lyc IO540K1G5D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: 6009
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON INITIAL GROUND RUN, AFTER INSTALLING FACTORY REMFG, OIL WAS LEAKING FROM ACCY CASE UNDER FUEL PUMP.  WHEN FUEL PUMP WAS REMOVED TO REPLACE GASKET, IT WAS FOUND THAT THERE WAS NO GASKET INSTALLED.  INSTALLED NEW GASKET, LEAK CHECK GOOD.  PROBABLE CAUSE: COMPLACENCE, DISTRACTION, OR INDIFFERENCE.  (K)
